EconPapers    
Economics at your fingertips  
 

Nonlinear Variation of Parameters Formula for Impulsive Differential Equations with Initial Time Difference and Application

Peiguang Wang and Xiaowei Liu

Abstract and Applied Analysis, 2014, vol. 2014, 1-6

Abstract:

This paper establishes variation of parameters formula for impulsive differential equations with initial time difference. As an application, one of the results is used to investigate stability properties of solutions.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/725832.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/725832.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:725832

DOI: 10.1155/2014/725832

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:725832